# SDR CALA2017052601567

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 57,934 hours, 12,406 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102585
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  BS 1540 HAS CORROSION ON THE SHEAR TIE BETWEEN STRINGERS 38L & 39L, FOUND TO BE OUT OF LIMITS.  REMOVED, FABRICATED, LOCATED, DRILLED AND INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02, PAR 4, & ENGINEERING DOCUMENT 140T2102, TYPE PL, REV FR.
